# SDR UALA2009082702686

- Difficulty date: August 26, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 79,669 hours, 12,799 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 398
- Condition: Faulty
- Location: Lt Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING OUR T-O THE 2ND TIME, THE LEFT ENG BLEED VALVE DID NOT OPEN UNTIL 80KTS. SAMC TEXT: UNABLE TO GET LT ENGINE DEICE VALVE OPEN DURING DESCENT.   HPSOV REACTIVATION DID NOT HELP.  NO BLEED PRESS WITH ENG 1 ON IDLE.  BITE SHOWS PRV AND PRC.  PRV AND HPSOV SWAPPED FOR TROUBLESHOOTING, NO HELP.  SAME SYMPTOMS. REPLACED NR 1 ENG PRV CONTROLLER. PERFORMED ENG RUN.  ALL OPS AND IND NORMAL. ENG BLEED OPS NORMAL
